×

Local measures related with parabolic Jacquet-Langlands forms over CM-fields. (Russian) Zbl 0417.12004

This paper is closely connected with the paper written by Yu. I. Manin in [Usp. Mat. Nauk 31, No. 1(187), 5–54 (1976; Zbl 0336.12007) and devoted to the construction of \(p\)-adic analogy of \(L\)-functions of modular forms. These functions were connected with representations of \(\mathrm{GL}(2)\) over totally real fields. In the present paper Manin’s construction is generalized on CM-fields. The author investigates all over again Manin’s formula for a local measure and then he interprets the main arithmetical functions of the measure formula as periods of a closed differential form on a variety with unique singularity. The main theorem is devoted to establish estimates for some measures.

MSC:

11S40 Zeta functions and \(L\)-functions
11S85 Other nonanalytic theory
20G05 Representation theory for linear algebraic groups
11G15 Complex multiplication and moduli of abelian varieties

Citations:

Zbl 0336.12007
PDF BibTeX XML Cite
Full Text: EuDML